# SDR AALA20120904008

- Difficulty date: September 4, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 52,081 hours, 17,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS HAIL DENTS ON TOP OF LEFT HORIZONTAL FORWARD OUTBOARD PANEL.  PERFORMED HIGH FREQUENCY EDDY CURRENT SURFACE SCAN ON EXTERNAL SKIN AT DENTS, NO CRACKS INDICATED.  APPLIED STRUCTURAL ADHESIVE PER 757 SRM 51-70-01, REPAIR 1, DENT FILL PROCEDURE AND EA B757-55-025757.
